Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Clomid Acne

  1. #1
    G-S Guest

    Clomid Acne

    I'm 11 days into Clomid, and have been acne free on a SUST/DECA /DBOL cycle, until now.

    I have acne coming in something fierce on my chest. Not my face, or back, but ONLY my chest.

    I'm just thankful it's only on my chest!

  2. #2
    03733+$'s Avatar
    03733+$ is offline Associate Member
    Join Date
    Apr 2002
    Location
    I'm in here with the rest of YOU!
    Posts
    422
    I had the same prob with omna!
    I didnt get acne till I came off my cycle!
    IMO it was from the gear!
    I noticed my skin got oily!
    I started talking pantothenic acid (vit b5) 1000Mg ED!
    I also got some acne scrub, but I had better luck with plain old rubbing alcohol! (I dont suggest if you have dry skin!)
    I Cleared up fine!

  3. #3
    King Samson's Avatar
    King Samson is offline Associate Member
    Join Date
    Feb 2002
    Location
    6ft. away...but you can't
    Posts
    476
    I is probably not from the clomid, it is probably from the abundance of estrogen vs. test that you have now in your body. Get some accutane or retin-A if you can.

  4. #4
    bitchtits's Avatar
    bitchtits is offline Associate Member
    Join Date
    Apr 2002
    Posts
    262

    I would agree with King Samson

    Acne usually comes after a cycle is done. Not from the Clomid.
    Due to the high test vs. est levels in the body.
    -EC

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •